Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172

      [Search Papers] [Print this List]
    341. M. Nemati ,
    Some homological properties of Banach algebras associated with locally compact groups,
    Colloq. Math. 139(2015), 259-271  [abstract]   
     
    342. A . Abdollahi (Joint with M. Zallaghi),
    Character sums for Cayley graphs,
    Comm. Algebra 43(2015), 5159-5167  [abstract]   
     
    343. S. Akbari (Joint with M. Aaghabali, S. Friedland, K. Markstrom, and Z. Tajfirouz),
    Upper bounds on the number of perfect matchings and directed 2-factors in graphs with given number of vertices and edges,
    European J. Combin. 45(2015), 132-144  [abstract]   
     
    344. S. Akbari (Joint with K. Ozeki, A. Rezaei, R. Rotabi, and S. Sabour),
    {0, 2}-degree free spanning forests in graphs,
    Discrete Math. 338(2015), 1226-1231  [abstract]   
     
    345. D. Kiani and S. Saeedi Madani,
    Some Cohen-Macaulay and umixed binomial edge ideals,
    Comm. Algebra (2015), DOI: 10.080/00927872.2014.952734  [abstract]   
     
    346. D. Kiani (Joint with M. Mollahajiaghaei),
    On the unitary Cayley graphs of matrix algebras,
    Linear Algebra Appl. 466(2015), 421-428  [abstract]   
     
    347. A. Abdollahi and M.R . Oboudi (Joint with Sh. Janbaz),
    Distance between spectra of graphs,
    Linear Algebra Appl. 466(2015), 401-408  [abstract]   
     
    348. A. Hashemi (Joint with F. Mirzavand),
    Simple proofs of some theorems in resultant theory,
    Miskolc Math. Notes 16(2015), 205-211  [abstract]   
     
    349. M. Kian (Joint with S.S. Dragomir),
    f-divergence functional of operator log-convex functions,
    Linear Multilinear Algebra (2015), DOi: 10.1080/03081087.2015.1025686  [abstract]   
     
    350. M.T. Dibaei and A. Sadeghi,
    Linkage of modules and the Serre conditions,
    J. Pure Appl. Algebra 219(2015), 4458-4478  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.